# SDR RAIA00505006

- Difficulty date: May 9, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 18,310 hours, 20,324 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 31057165
- Part serial: 11495553C
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 2,543 hours, 2,934 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLT 3680 - RIC - LEFT ENGINE LOW TORQUE.  MAINTENANCE REMOVED AND REPLACED NR 2 PROP GOVERNOR.
